# SDR MWEA99712

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 591014167
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR OUTER PAN IS CHAFED AT TOP AFT CORNER AROUND DOOR STOP PLATE.  MTC FABRICATED AND INSTALLED CARGO DOOR OUTER PAN DOUBLER.
